The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (164 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 4, 2003, pp. 779–788
DOI: 10.4171/ZAA/1173

Published online: 2003-12-31

A System of Multi-Valued Generalized Order Complementarity Problems in Ordered Metric Spaces

Ya-ping Fang[1], Nan-jing Huang[2] and Jong Kyu Kim[3]

(1) Sichuan University, China
(2) Sichuan University, China
(3) Kyungnam University, Masan, South Korea

Some existence results for a system of multi-valued generalized order complementarity problems are established in terms of fixed point theorems for multi-valued increasing-type mappings and decreasing mappings in ordered metric spaces.

Keywords: Multi-valued generalized order complementarity problems, fixed point theorems, multi-valued increasing-type mappings, multi-valued decreasing mappings, ordered metric spaces

Fang Ya-ping, Huang Nan-jing, Kim Jong Kyu: A System of Multi-Valued Generalized Order Complementarity Problems in Ordered Metric Spaces. Z. Anal. Anwend. 22 (2003), 779-788. doi: 10.4171/ZAA/1173